# SDR UALA2013041902704

- Difficulty date: April 17, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,222 hours, 9,944 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 1697EA1
- Part serial: 62
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT CONTROL 1 HIGH LIFT CONTROL LANE NR 1 HAS A FAULT.  REPLACED FSEU 1.  SYSTEM OPS CHECK NORMAL.
